# SDR DALA2022071304862

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 66,245 hours, 8,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 EMERGENCY LIGHTS INOP 30AB-33AB SEATS. CORRECTIVE ACTION: FOUND RED / BLACK PULLED FROM PLUG AT 31AB. INSTALLED NEW PINS REF A330 AWM 33-51. (7277792)
